MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. DORADO; PTA BALLOON DILATATION CATHETER

BARD PERIPHERAL VASCULAR, INC. DORADO; PTA BALLOON DILATATION CATHETER
Catalog Number DR13584
Medical Device Problem Codes Break (1069); Difficult to Open or Remove Packaging Material (2922); Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/25/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H10: manufacturing review: the device history records have been reviewed, and this lot met all release criteria.There was nothing found to indicate there was a manufacturing related cause for this event.Investigation summary: one dorado pta dilatation catheter received for evaluation.During visual evaluation, residue was noted throughout the device and the balloon rewrap tool was noted at the proximal end of the balloon.During functional testing, an attempt to move the stuck rewrap tool was made and it was successful.The rewrap tool unstuck from the proximal end of the balloon.Separation was noted at the proximal glue joint.No further testing performed.Therefore, the investigation remains inconclusive for the reported difficult to remove packaging material since functional testing could not be performed due to the condition of the returned device.However, the investigation is unconfirmed for the reported material deformation as no deformation was noted on the catheter.However, the investigation is confirmed for the identified break as a separation was noted at the proximal glue joint.A definitive root cause for the reported difficult to remove packaging material, material deformation and identified break could not be determined based upon the provided information.Labeling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that prior to an angioplasty procedure, the plastic cover allegedly would not come off the balloon.It was further reported that the catheter was deformed.There was no patient contact.

Brand Name
DORADO
Common Device Name
PTA BALLOON DILATATION CATHETER
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
Manufacturer (Section G)
FUTUREMATRIX INTERVENTIONAL
1605 enterprise street
athens 75751
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key21207472
Report Number2020394-2025-00015
Device Sequence Number8070822
Product Code LIT
UDI-Device Identifier00801741059278
UDI-Public(01)00801741059278(17)270515(10)93SJ0069
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K072283
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberDR13584
Device Lot Number93SJ0069
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/13/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/31/2024
Initial Report FDA Received Date01/22/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown